# SDR CALA2023010400024

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 31,762 hours, 11,196 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT COWL ANTI ICE LT ILLUM WHEN TAKEOFF PWR  APPLIED. VERIFIED MEL 3003D COMPLIED WITH AS REQUIRED.  MEL REMAINS.
